# SDR SWAA2021101116341

- Difficulty date: September 10, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 242BF
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 242BF AT PASSENGER CABIN . EVALUATED FLOOR PANEL 242BF AND FOUND WITHIN LIMITS TO REPAIR IAW SRM 53-00-50-2R-1 REPAIR 1 PARAGRAPH 1.A.  INSTALLED REPAIR PLIES ON FLOOR PANEL 242BF IAW SRM 53-00-50-2R-1, REPAIR 1, PARAGRAPH 3.K. 1 AND L. 1.
